Absolute Real Root Separation

Abstract : While the separation (the minimal nonzero distance) between roots of a polynomial is a classical topic, its absolute counterpart (the minimal nonzero distance between their absolute values) does not seem to have been studied much. We present the general context and give tight bounds for the case of real roots.
Type de document :
Article dans une revue
The American Mathematical Monthly, 2017, 124 (10), pp.930-936. 〈10.4169/amer.math.monthly.124.10.930〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01655531
Contributeur : Bruno Salvy <>
Soumis le : mardi 5 décembre 2017 - 08:17:32
Dernière modification le : vendredi 27 avril 2018 - 14:40:07

Lien texte intégral

Identifiants

Citation

Yann Bugeaud, Andrej Dujella, Tomislav Pejković, Bruno Salvy. Absolute Real Root Separation. The American Mathematical Monthly, 2017, 124 (10), pp.930-936. 〈10.4169/amer.math.monthly.124.10.930〉. 〈hal-01655531〉

Partager

Métriques

Consultations de la notice

162